Artykuły

Continuous dependence of mild solutions, on initial nonlocal data, of the nonlocal semilinear evolution Cauchy problems

Czasopismo Techniczne, 2017, Volume 9, s. 151-158
Data publikacji online: 4 września 2017
DOI 10.4467/2353737XCT.17.155.7167

Uniqueness of solutions to inverse parabolic semilinear problems under nonlocal conditions with integrals

Czasopismo Techniczne, 2017, Volume 8, s. 165-175
Data publikacji online: 25 sierpnia 2017
DOI 10.4467/2353737XCT.17.138.6889

EXISTENCE AND UNIQUENESS OF SOLUTIONS OF THE DIRICHLET NONLOCAL PROBLEM WITH NONLOCAL INITIAL CONDITION

Czasopismo Techniczne, 2014, Nauki Podstawowe Zeszyt 2 NP (16) 2014, s. 3-7
Data publikacji online: 9 lutego 2015
DOI 10.4467/2353737XCT.14.294.3382

INTEGRO-DIFFERENTIAL EVOLUTION NONLOCAL PROBLEM FOR THE FIRST ORDER EQUATION (II)

Czasopismo Techniczne, 2014, Nauki Podstawowe Zeszyt 2 NP (16) 2014, s. 11-14
Data publikacji online: 9 lutego 2015
DOI 10.4467/2353737XCT.14.295.3383

ON NONLOCAL EVOLUTION FUNCTIONAL-DIFFERENTIAL PROBLEM IN A BANACH SPACE

Czasopismo Techniczne, 2014, Nauki Podstawowe Zeszyt 2 NP (16) 2014,
Data publikacji online: 9 lutego 2015
DOI 10.4467/2353737XCT.14.296.3384

On abstract nonlocal Cauchy problem

Czasopismo Techniczne, 2013, Nauki Podstawowe Zeszyt 1 NP (4) 2013, s. 11-17
Data publikacji online: 2013
DOI 10.4467/2353737XCT.14.028.2611

On nonlocal evolution problem for the equation of the first order

Czasopismo Techniczne, 2013, Nauki Podstawowe Zeszyt 1 NP (4) 2013, s. 19-26
Data publikacji online: 2013
DOI 10.4467/2353737XCT.14.029.2612

Continuous dependence of mild solutions, on initial nonlocal data, of the nonlocal evolution Cauchy problems

Czasopismo Techniczne, 2013, Nauki Podstawowe Zeszyt 1 NP (4) 2013, s. 27-32
Data publikacji online: 2013
DOI 10.4467/2353737XCT.14.030.2613

An abstract nonlocal functional-differential second order evolution Cauchy problem

Czasopismo Techniczne, 2018, Volume 4, s. 139-147
Data publikacji online: 27 kwietnia 2018
DOI 10.4467/2353737XCT.18.062.8374

Nonlinear second-order delay differential equation

Czasopismo Techniczne, 2019, Volume 3, s. 141-148
Data publikacji online: 29 marca 2019
DOI 10.4467/2353737XCT.19.038.10212

Continuous dependence of mild solutions on initial nonlocal data, of the nonlocal semilinear functional-differential evolution Cauchy problems of the first and second order

Czasopismo Techniczne, 2018, Volume 5, s. 141-148
Data publikacji online: 25 maja 2018
DOI 10.4467/2353737XCT.18.080.8562

MATHEMATICS

An abstract nonlocal functional-differential second order evolution problem

Czasopismo Techniczne, 2017, Volume 1, s. 147-154
Data publikacji online: 23 stycznia 2017
DOI 10.4467/2353737XCT.17.012.6109

On the uniqueness of solutions to parabolic semilinear problems under nonlocal conditions with integrals

Czasopismo Techniczne, 2017, Volume 1, s. 155-163
Data publikacji online: 23 stycznia 2017
DOI 10.4467/2353737XCT.17.013.6110